# SDR SWAA2017101016976

- Difficulty date: October 4, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 59,889 hours, 34,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT LENS BROKEN.  R&R LIGHT ASSEMBLY PER AMM.
